Lancaster EPrints

Discrete Tracy--Widom operators.

Blower, Gordon and McCafferty, Andrew (2009) Discrete Tracy--Widom operators. Proceedings of the Edinburgh Mathematical Society, 52 (3). pp. 545-559. ISSN 1464-3839

Full text not available from this repository.


Integrable operators arise in random matrix theory, where they describe the asymptotic eigenvalue distribution of large self-adjoint random matrices from the generalized unitary ensembles. This paper considers discrete Tracy--Widom operators, and gives sufficient conditions for a discrete integrable operator to be the square of a Hankel matrix. Examples include the discrete Bessel kernel and kernels arising from the almost Mathieu equatio and the Fourier transform of Mathieu's equation.

Item Type: Article
Journal or Publication Title: Proceedings of the Edinburgh Mathematical Society
Additional Information: AMS 2000 classification: 47B35 The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 52 (3), pp 545-559 2009, © 2009 Cambridge University Press.
Uncontrolled Keywords: Hankel operators ; random matrices
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 1788
Deposited By: Professor Gordon Blower
Deposited On: 25 Feb 2008 08:51
Refereed?: Yes
Published?: Published
Last Modified: 26 Oct 2016 05:10
Identification Number:

Actions (login required)

View Item